# SDR HALA2020052500114

- Difficulty date: May 24, 2020
- Submitted: May 25, 2020
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 34,290 hours, 51,681 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FIRE R-B FAULT' ON STATUS.// PERFORMED TROUBLESHOOTING PER FIM 26-11 TASK 806 UP TO ITEM F STEP 2. PENDING AVIONICS WIRE CHECK. PERFORM FIM 26-11 TASK 806 FROM ITEM F(2) ONWORDS. FOUND NO OPEN CIRCUITS ON FIRE DETECTORS. ALL FIRE DETECTOR RESISTANCE VALUE CHECK OK. WIRING FROM P1-3010 TO R ENG LOOP SELECT SWITCH OK. FAULT STILL SHOWS. NEED TO CONTINUE TROUBLESHOOTING. FOUND GEARBOX-MOUNTED FIRE DETECTOR SHORTED. REMOVED AND REPLACED THE FIRE DETECTOR PER AMM 26-11-02. OPS CHECK GOOD. OK FOR SERVICE.
